The Feed

Sean Daly, Michelle Stark and Sharon Kennedy Wynne

CBS 2009-10 schedule: Without a Trace, Unit gone; Medium picked up from NBC

Medium-large The biggest news from CBS's  fall schedule announced today actually involves a veteran show that never aired on the network.

The Eye Network confirmed this morning that it plans to pick up the supernatural drama Medium from NBC, which canceled the show Tuesday -- despite the fact that it earns stronger ratings than other shows the network renewed, most notably, Chuck.

Because Medium is produced by CBS Television Studios, the production company owned by the network's corporate parent, the network decided to move it to their air, giving it a comfortable home right after Ghost Whisperer on its successful Friday night. Its a typical Hollywood irony, because Whisperer is largely seen as a clone of Medium, anyway.

Out the door is Without a Trace, The Unit, Worst Week and Eleventh Hour. Rules of Engagement is held NCIS-losangelesfor midseason, along with a new media drama Miami Trauma, a new police drama called The Bridge and two unscripted shows.

 As fits TV's most traditional network, most of CBS's moves are pretty old-school, moving new hit The Mentalist to 10 p.m. Thursdays to shore up a declining CSI; spinning off NCIS with NCIS: Los Angeles starring Chris O'Donnell and LL Cool J. (at left); and bringing new shows starring Juliana Margulies, Chris Noth and Jenna Elfman

*

Click below to check the night-by-night schedule:


CBS TELEVISON NETWORK

2009-2010 PRIMETIME SCHEDULE

(N=New, NT=New Time, all times ET/PT)

 


MONDAY

8:00-8:30 PM              HOW I MET YOUR MOTHER (NT)

8:30-9:00 PM              ACCIDENTALLY ON PURPOSE (N)

9:00-9:30 PM              TWO AND A HALF MEN

9:30-10:00 PM            THE BIG BANG THEORY (NT)

10:00-11:00 PM          CSI: MIAMI

 


TUESDAY

8:00-9:00 PM              NCIS

9:00-10:00 PM            NCIS: LOS ANGELES (N)

10:00-11:00 PM          THE GOOD WIFE (N)

 


WEDNESDAY

8:00-8:30 PM              THE NEW ADVENTURES OF OLD CHRISTINE

8:30-9:00 PM              GARY UNMARRIED

9:00-10:00 PM            CRIMINAL MINDS

10:00-11:00 PM          CSI: NY

 


THURSDAY

8:00-9:00 PM              SURVIVOR

9:00-10:00 PM            CSI: CRIME SCENE INVESTIGATION

10:00-11:00 PM          THE MENTALIST (NT)

 


FRIDAY

8:00-9:00 PM              GHOST WHISPERER

9:00-10:00 PM            MEDIUM

10:00-11:00 PM          NUMB3RS

 


SATURDAY

8:00-9:00 PM              CRIMETIME SATURDAY

9:00-10:00 PM            CRIMETIME SATURDAY

10:00-11:00 PM          48 HOURS MYSTERY

 


SUNDAY

7:00-8:00 PM              60 MINUTES

8:00-9:00 PM              THE AMAZING RACE

9:00-10:00 PM            THREE RIVERS (N)

10:00-11:00 PM          COLD CASE (NT)

[Last modified: Wednesday, July 21, 2010 2:58pm]

    

Join the discussion: Click to view comments, add yours

Loading...